Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year


IMPACT FACTOR 2016: 0.552

CiteScore 2016: 0.61

SCImago Journal Rank (SJR) 2016: 0.564
Source Normalized Impact per Paper (SNIP) 2016: 1.021

Mathematical Citation Quotient (MCQ) 2016: 0.45

Online
ISSN
1615-7168
See all formats and pricing
More options …
Ahead of print

Issues

On rational varieties of small rationality degree

Davide Fusi
  • Corresponding author
  • Department of Mathematics, The Ohio State University, 231 W 18th Ave, Columbus, OH 43210, USA
  • Department of Mathematics and Computational Science, University of South Carolina Beaufort, One University Boulevard Bluffton, SC 29909, South Carolina Beaufort, USA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2018-03-26 | DOI: https://doi.org/10.1515/advgeom-2017-0059

Abstract

We prove a stronger version of a criterion of rationality given by Ionescu and Russo. We use this stronger version to define an invariant for rational varieties (we call it rationality degree), and we classify rational varieties for small values of the invariant.

Keywords: Projective variety; rational variety; rational curve

MSC 2010: 14M20

References

  • [1]

    M. C. Beltrametti, A. J. Sommese, The adjunction theory of complex projective varieties, volume 16 of de Gruyter Expositions in Mathematics. De Gruyter 1995. MR1318687 Zbl 0845.14003Google Scholar

  • [2]

    F. Bogomolov, C. Böhning, On uniformly rational varieties. In: Topology, geometry, integrable systems, and mathematical physics, volume 234 of Amer. Math. Soc. Transl. Ser. 2, 33–48, Amer. Math. Soc. 2014. MR3307142 Zbl 1360.14043Google Scholar

  • [3]

    A. Corti, Factoring birational maps of threefolds after Sarkisov. J. Algebraic Geom. 4 (1995), 223–254. MR1311348 Zbl 0866.14007Google Scholar

  • [4]

    D. Eisenbud, J. Harris, On varieties of minimal degree (a centennial account). In: Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), volume 46 of Proc. Sympos. Pure Math., 3–13, Amer. Math. Soc. 1987. MR927946 Zbl 0646.14036Google Scholar

  • [5]

    M. Gromov, Oka’s principle for holomorphic sections of elliptic bundles. J. Amer. Math. Soc. 2 (1989), 851–897. MR1001851 Zbl 0686.32012Google Scholar

  • [6]

    R. Hartshorne, Algebraic geometry. Springer 1977. MR0463157 Zbl 0367.14001Google Scholar

  • [7]

    J.-M. Hwang, Geometry of minimal rational curves on Fano manifolds. In: School on Vanishing Theorems and Effective Results in Algebraic Geometry (Trieste, 2000), volume 6 of ICTP Lect. Notes, 335–393, Abdus Salam Int. Cent. Theoret. Phys., Trieste 2001. MR1919462 Zbl 1086.14506Google Scholar

  • [8]

    J.-M. Hwang, Rigidity of rational homogeneous spaces. In: International Congress of Mathematicians. Vol. II, 613–626, Eur. Math. Soc., Zürich 2006. MR2275613 Zbl 1096.14035Google Scholar

  • [9]

    P. Ionescu, F. Russo, Conic-connected manifolds. J. Reine Angew. Math. 644 (2010), 145–157. MR2671777 Zbl 1200.14078Web of ScienceGoogle Scholar

  • [10]

    S. Kebekus, Families of singular rational curves. J. Algebraic Geom. 11 (2002), 245–256. MR1874114 Zbl 1054.14035CrossrefGoogle Scholar

  • [11]

    J. Kollár, Rational curves on algebraic varieties. Springer 1996. MR1440180 Zbl 0877.14012Google Scholar

  • [12]

    R. Lazarsfeld, Positivity in algebraic geometry. I, II. Springer 2004. MR2095471 MR2095472 Zbl 1093.14501 Zbl 1066.14021Google Scholar

About the article


Received: 2016-07-03

Revised: 2016-08-15

Published Online: 2018-03-26


Citation Information: Advances in Geometry, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2017-0059.

Export Citation

© 2017 Walter de Gruyter GmbH Berlin/Boston. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in